Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decomposability of graph $C^*$-algebras


Author: Jeong Hee Hong
Journal: Proc. Amer. Math. Soc. 133 (2005), 115-126
MSC (2000): Primary 46L05
Published electronically: August 20, 2004
MathSciNet review: 2085160
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give conditions on an arbitrary directed graph $E$ for the associated Cuntz-Krieger algebra $C^*(E)$ to be decomposable as a direct sum. We describe the direct summands as certain graph algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05

Retrieve articles in all journals with MSC (2000): 46L05


Additional Information

Jeong Hee Hong
Affiliation: Applied Mathematics, Korea Maritime University, Busan 606–791, South Korea
Email: hongjh@hanara.kmaritime.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07604-X
PII: S 0002-9939(04)07604-X
Keywords: Generalized Cuntz-Krieger algebras, directed graphs, graph algebras, ideals
Received by editor(s): September 4, 2003
Published electronically: August 20, 2004
Additional Notes: This work was supported by Korea Research Foundation Grant (KRF-2003-015-C00034)
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society